The set of prime extensions of a graph: the finite and the infinite case. Giakoumakis, V. & Olariu, S. Electronic Notes in Discrete Mathematics, 17:169-174, 2004.
The set of prime extensions of a graph: the finite and the infinite case [link]Link  bibtex   
@article{ DBLP:journals/endm/GiakoumakisO04,
  author    = {Vassilis Giakoumakis and Stephan Olariu},
  title     = {The set of prime extensions of a graph: the finite and the infinite case},
  journal   = {Electronic Notes in Discrete Mathematics},
  pages   = {169-174},
  volume   = {17},
  ee   = {http://dx.doi.org/10.1016/j.endm.2004.03.034} ,
  year   = {2004}
}
Downloads: 0